... years meds know being increased every six months as meds reduce in efficiency. Getting memory loss. Had pins and needles in hands and feet. Dr wants to put me on 100mg twice a day. Then introduce another tablet. But am concern regards long term affects. He just says it's either take meds or go back to how I was. Which was horrible. Can anyone give advice please
21 Aug 2010
if your doctor thinks that is all the treatment available and is not willing to try anything else then I would think that it would be time to find another doctor. There are literally hundreds of drugs and/or combinations that can work for you. I had a rare allergic reaction to topamax - and have tried a myriad of combinations of drugs to try to get my head from spinning. But any doctor who says it is either this or go back to the way you were... that is not a smart doc. Check with a neuro to see about Basilar Migraine... that may be what you are actually suffering with. good luck
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have heard good things about Topamax for both depression and Migraines (of which I suffer), but I'm worried about hair loss. Has anyone ...
Experience same symptoms,. Been taking for about 4 months. Have stopped vomitting and can control the spinning and falling down. There is no let up. ...
I suffer from migraines really bad ones. So I'm on Topamax, Paxil and Meclizine. I just found out that topamax and Meclizine have a interaction ...